# SDR AT9900351

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Corroded
- Location: L1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE L-1 DOOR SLIDE FLOOR MOUNT AFT HOOK ATTACH BRACKET CORRODED AND FASTENER MISSING.  REMOVED AND REPLACED BRACKET, TREATED, PRIMED, AND INSTALLED FASTENERS ON BRACKET IAW B737 SRM 51-10-4, 51-10-2, 51-30-2, 53-10-1, AND 51-21-31.
